# SDR VNAA9600029

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2512A
- Condition: Defective
- Location: Nr 1
- Part time: 17,432 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, CREW WAS ALERTED BY AN AMBER CAS MESSAGE NR 1 INVERTER FAIL.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  PIT MX INSPECTED THE AIRCRAFT AND DETERMINED THAT THE NR 1 INVERTER WAS FAULTY.  REPLACED THE NR 1 INVERTER IAW MM 24-20-00, GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 1,758.
